# SDR ASAA2016100518222

- Difficulty date: October 5, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 11,753 hours, 3,847 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Damaged
- Location: Nr 1 Fire Detect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD N8420000, FOUND THE NR 1 ENGINE CORE FIRE DETECTION HARNESS MW0326 BRADED SHIELDING BROKEN.  ACFT GROUNDED. REMOVED AND REPLACED NR 1 ENGINE FIRE DETECTION HARNESS IAW AMM 26-11-02. OPS CHECKED GOOD.
